# SDR DALA2023100608218

- Difficulty date: October 5, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 73,326 hours, 34,344 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3260 - MISC/DE - DUE TO FLAPS LOCKED ECAM MESSAGE WITH CREW REPORTING FLAPS LOCKED AT 3 AND AN ALIGNMENT FAULT. MAINTENANCE FOUND BOTH LH AND RH FLAP INTERCONNECT STRUTS OUT OF RIG. CORRECTIVE ACTION: ADJUSTED STRUTS AND RETURNED TO SERVICE. (4529160)
